Volume 15, Number 3, July-September 2009
|Page(s)||741 - 744|
|Published online||18 June 2009|
Corrigendum to: “On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations”
Institute of Automatics, AGH University of Science and Technology,
avenue A. Mickiewicz 30, B1, rm. 314, 30-059 Cracow, Poland. email@example.com
2 University of Namur (FUNDP), Department of Mathematics, Rempart de la Vierge 8, 5000 Namur, Belgium.
A corrected version of [P. Grabowski and F.M. Callier, ESAIM: COCV 12 (2006) 169–197], Theorem 4.1, p. 186, and Example, is given.
Mathematics Subject Classification: 93B / 47D / 35A / 34G
Key words: Infinite-dimensional control systems / semigroups / Lyapunov functionals / circle criterion.
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.